# SDR SWAA2022020220718

- Difficulty date: October 4, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FWD UPPER SLIDING SEAL IS CRACKED / REMOVED & REPLACED RH HORIZONTAL STAB FWD UPPER SLIDING SEAL IAW AMM 53-31-31-400-801 & IPC 53-31-31-03
